# SDR ASAA9540099

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Base
- Part number: S417N50914
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS FROM ROW 22 AFT WERE FOUND INOPERATIVE.  REPLACED LAMP BASE ASSEMBLY AND LIGHTS OPERATED NORMALLY.  (M)
